Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Restless legs syndrome, constant charlie horse, exhausted and cranky. Help?

i have restless leg syndrome , was lower legs now whole body. for months legs, often upper not lower, & arms feel like constannt charlie horse that doesn t go away with massage, muscle relaxants, gabapatine, mirpex, walking, stretching , raising legs or anything. All i can do is pace until I m so tired i want to fall down then sometimes I ll get 2 -4 hours sleep. theses sessions last 2-5 days in a row. I m exhausted, cranky, eat to much as i m awake so much. what can i do to get rid of this pain, im not functioning
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The constant charlie horse with restless legs syndrome could be related to anxiety, muscle spasms or electrolyte imbalances. It is best to reduce your caffeine intake and get few blood tests done to find out.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor